# SDR PLGA9606194

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2572 · Electronic Shelf Section
- Part: E/E Bay
- Condition: Dirty
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4778 - AFTER TAKEOFF FROM LGA, THE CREW NOTED SMOKE IN THE COCKPIT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LGA LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE COMPLETE COCKPIT AREA AND PERFORMED ELECTRICAL CHECKS OF ALL SYSTEMS WITH NO DEFECTS NOTED AND NO ODOR PRESENT.  ALL ELECTRICAL CHECKS WERE NORMAL.  AN INSPECTION OF THE EQUIPMENT BAY BELOW THE COCKPIT REVEALED A COFFEE SPILL.  THE AREA WAS CLEANED AND THE AIRCRAFT RELEASED TO SERVICE.  (M)
